• question-icon

    When will menstruation bleeding resume post intake of Dub?

default
Posted on Thu, 2 Jun 2016 in Women's Health
Question: Hi,

I have not got my periods since 2 months. The doc had given me DUB 5 mg fr 5 days twice per day. When shoukd I expect my period. And what does it mean?
doctor
Answered by Dr. Soumya 2 hours later
Brief Answer:
Check for pregnancy

Detailed Answer:
Hi,

I understand your concerns.

I suggest you check for pregnancy once. If not pregnant take medicines given by your doctor and wait for a week. You will get periods within a week.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 3008 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

187 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Soumya
  • Q - Suggest treatment for endometriosis

  • Q - Suggest treatment for extremely painful back and pelvis due to adenomyosis

  • Q - What causes postmenopausal bleeding, severe elbow pain and ankle swelling?

  • Q - Do Duphaston and Siphene help in getting conceived?

  • Q - What causes swollen painful pubic area post full hysterectomy?

  • Q - What causes bleeding ears and pain under lower left rib cage?

  • Q - What causes lesion on labia minora with negative STD panel test?

  • Q - Does I pill taken two years ago cause irregular periods?

  • Q - Is NuvaRing an effective reversible method of birth control?

  • Q - What causes itching around labia after menstruation?

backtotop2